Symmetries as Humean Metalaws

Duguid, C (2023) Symmetries as Humean Metalaws. Philosophy of Science, 90 (1). pp. 171-187. ISSN 0031-8248



Copyright, Publisher and Additional Information: © The Author(s), 2022. Published by Cambridge University Press on behalf of the Philosophy of Science Association. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (, which permits unrestricted re-use, distribution and reproduction, provided the original article is properly cited.
  • Accepted: 22 July 2021
  • Published (online): 12 January 2022
  • Published: January 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jul 2021 14:24
Last Modified: 13 Mar 2023 07:31
Status: Published
Publisher: Cambridge University Press
Identification Number: